Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 541, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 16, 2011, 9:02 PM CDT for 5 counties in Tennessee. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 9:02 PM CDT (02:02 UTC)
- Expired
- Jun 16, 2011, 9:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Carroll County, TN, Chester County, TN, Decatur County, TN, Henderson County, TN, Henry County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 9:13 PM CDT | TSTM WND DMG | Bible Hill, TN | TREES DOWN ALONG BIBLE HILL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 4:41 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 89 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 2222 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
639
WUUS54 KMEG 170202
SVRMEG
TNC017-023-039-077-079-170230-
/O.NEW.KMEG.SV.W.0541.110617T0202Z-110617T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
902 PM CDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DECATUR COUNTY IN TENNESSEE...
CARROLL COUNTY IN NORTHWEST TENNESSEE...
EXTREME SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 930 PM CDT
* AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
HUNTINGDON TO REAGAN...OR ALONG A LINE EXTENDING FROM HUNTINGDON TO
9 MILES SOUTH OF LEXINGTON...AND MOVING EAST AT 40 MPH. DOWNED
TREES DOWN HAVE BEEN REPORTED ACROSS HENDERSON COUNTY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUNTINGDON...LEXINGTON...MCKENZIE...NATCHEZ TRACE STATE FOREST AND
NATCHEZ TRACE STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
PINE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3545 8804 3546 8852 3612 8854 3616 8853
3618 8815 3611 8821 3586 8821 3586 8804
3583 8801 3581 8796 3573 8802 3567 8801
3561 8802 3555 8797 3550 8796
TIME...MOT...LOC 0201Z 270DEG 34KT 3603 8833 3553 8833
$$
RRH2 follow-up statements
556
WWUS54 KMEG 170219
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
919 PM CDT THU JUN 16 2011
TNC017-023-039-077-079-170230-
/O.CON.KMEG.SV.W.0541.000000T0000Z-110617T0230Z/
DECATUR TN-CARROLL TN-HENRY TN-HENDERSON TN-CHESTER TN-
919 PM CDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EXTREME EAST CENTRAL CHESTER...EASTERN HENDERSON...SOUTHWESTERN
HENRY...EASTERN CARROLL AND DECATUR COUNTIES...
AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BRUCETON TO LICK SKILLET...OR ALONG A LINE EXTENDING FROM CAMDEN
TO 14 MILES SOUTHEAST OF LEXINGTON...MOVING EAST AT 40 MPH. DOWNED
TREES DOWN HAVE BEEN REPORTED ACROSS HENDERSON COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUENA
VISTA...CLARKSBURG...HOLLOW ROCK...HUNTINGDON...LEXINGTON...
MCKENZIE...PARKER'S CROSS ROADS...SCOTTS HILL...HICO...MIXIE...
EPHESUS...CREWS STORE...PALMER SHELTER AND HILLARD.
THIS WARNING ALSO INCLUDES AREAS NEAR PIN OAK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3545 8804 3546 8839 3589 8842 3616 8853
3618 8815 3611 8821 3586 8821 3586 8804
3583 8801 3581 8796 3573 8802 3567 8801
3561 8802 3555 8797 3550 8796
TIME...MOT...LOC 0218Z 270DEG 34KT 3603 8813 3553 8813
$$
RRH537
WWUS54 KMEG 170228
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
928 PM CDT THU JUN 16 2011
TNC017-023-039-077-079-170238-
/O.EXP.KMEG.SV.W.0541.000000T0000Z-110617T0230Z/
DECATUR TN-CARROLL TN-HENRY TN-HENDERSON TN-CHESTER TN-
928 PM CDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL
CHESTER...EASTERN HENDERSON...SOUTHWESTERN HENRY...EASTERN CARROLL
AND DECATUR COUNTIES WILL EXPIRE AT 930 PM CDT...
AT 928 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3545 8804 3546 8839 3589 8842 3616 8853
3618 8815 3611 8821 3586 8821 3586 8804
3583 8801 3581 8796 3573 8802 3567 8801
3561 8802 3555 8797 3550 8796
TIME...MOT...LOC 0228Z 270DEG 34KT 3603 8801 3553 8802
$$
RRHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:59 PM CDT, 6 hours 3 minutes earlier.
Area forecast discussion, Jun 16, 2:59 PM CDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 259 PM CDT THU JUN 16 2011 .DISCUSSION... SKIES ARE PARTLY CLOUDY TO MOSTLY SUNNY ACROSS THE FORECAST AREA THIS AFTERNOON WITH TEMPERATURES MAINLY IN THE 90S. SOME ISOLATED THUNDERSTORMS HAVE DEVELOPED ACROSS THE FORECAST AREA THIS AFTERNOON. THE FIRST OF THE TWO MCS IS NOW MOVING EAST ACROSS NORTH CENTRAL ARKANSAS WHILE SECOND MCS IS EXITING SOUTHEAST KANSAS AND MOVING INTO NORTHEAST OKLAHOMA. A WEAK FRONTAL BOUNDARY EXTENDS ACROSS SOUTHERN TENNESSEE THROUGH CENTRAL ARKANSAS AND INTO NORTHERN OKLAHOMA. ALL OF THESE FACTORS SHOULD HELP PRODUCE SOME ADDITIONAL THUNDERSTORMS ACROSS THE FORECAST AREA TONIGHT SO WILL KEEP CHANCE POPS FOR TONIGHT. SOME ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT WITH DAMAGING WINDS AND PERHAPS SOME LARGE HAIL AS THE MAIN THREATS. BY FRIDAY...THE STATIONARY FRONT WILL MOVE NORTH AS A WARM FRONT WITH SOME ISOLATED THUNDERSTORMS POSSIBLE MAINLY OVER SECTIONS OF WEST TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI. UPPER LEVEL RIDGE BEGIN TO BUILD BACK INTO THE REGION BRINGING A RETURN OF HOT TEMPERATURES AND LITTLE IF ANY RAIN. THE RIDGE WILL CONTINUE TO BUILD OVER THE WEEKEND BRINGING AFTERNOON TEMPERATURES INTO THE MID AND UPPER 90S. HEAT INDEX VALUES WILL BEGIN TO APPROACH 105 DEGREES ACROSS SOME AREAS ALONG THE MISSISSIPPI ON SATURDAY AND OVER A LARGE PORTION OF THE FORECAST AREA ON SUNDAY. A HEAT ADVISORY MAY BE NEEDED FOR THE LATER PART OF THE WEEKEND. THE HOT AND HUMIND WEATHER SHOULD CONTINUE INTO MONDAY AS WELL. A NEW COLD FRONT WILL MOVE INTO THE CENTRAL AND SOUTHERN PLAINS ON TUESDAY WHICH MAY TRIGGER SOME SCATTERED THUNDERSTORMS OVER THE FORECAST AREA TUESDAY NIGHT. THE FRONT WILL SLOWLY APPROACH THE FORECAST AREA ON WEDNESDAY AND THURSDAY. THIS WILL MEAN A CONTINUED CHANCE OF THUNDERSTORMS BOTH DAYS. IN ADDITION... TEMPERATURES WILL BE A LITTLE COOLER STARTING TUESDAY WITH READINGS APPROACHING NEAR NORMAL LEVELS BY THURSDAY. ARS && AVIATION... 18Z TAF CYCLE (16/18Z-17/18Z) LITTLE CHANGE FROM EARLIER TAF SET. VFR CONDITIONS ARE EXPECTED TO OCCUR MUCH OF THE TIME. KEPT IN CB AT KMEM AND KTUP THIS AFTERNOON WITH A WARM FRONT NEARBY AND AS UPSTREAM CONVECTION OVER NORTHWEST AR SLIDES TO THE SOUTHEAST. OTHERWISE...STILL THINK SCATTERED THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE WILL SPREAD INTO THE MIDSOUTH FROM THE NORTHWEST OVERNIGHT. KEPT TIMING OF TEMPO TSRA FOR TONIGHT AS IN EARLIER TAFS...ALTHOUGH CONFIDENCE ON TIMING IS LESS THAN DESIRED. SOUTHERLY WINDS 7-10 KTS THIS AFTERNOON...5-8 KTS TONIGHT...THEN INCREASING AFTER SUNRISE FRIDAY FROM THE S AND SOUTHWEST TO BETWEEN 8 AND 13 KTS. JCL && .PRELIMINARY POINT TEMPS/POPS... MEM 76 95 78 96 / 30 10 10 10 MKL 72 93 73 95 / 30 20 10 10 JBR 73 94 75 96 / 30 10 10 10 TUP 73 96 74 97 / 30 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 16, 3:32 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 332 PM CDT THU JUN 16 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-172245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 332 PM CDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A LINE FROM UNION CITY TENNESSEE TO TUPELO MISSISSIPPI. DAMAGING WINDS WITH PERHAPS SOME HAIL ARE THE MAIN THREAT WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY BUILDING HEAT AND HUMIDITY IS FORECAST FRIDAY THROUGH MONDAY. HEAT ADVISORIES MAY BE NEEDED AT TIMES DURING THIS PERIOD...WITH THE MOST LIKELY DAY BEING SUNDAY AS HEAT INDEX READINGS RISE TO BETWEEN 105 AND 109 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 16, 7:39 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
739 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 ESE LORADO 35.98N 90.68W
06/16/2011 E2.00 INCH GREENE AR TRAINED SPOTTER
2 INCH HAIL...DAMAGED METAL ROOF OF OFFICE BUILDING AND A
COUPLE GREENHOUSES.
0415 PM HAIL PALMETTO 34.19N 88.79W
06/16/2011 E0.88 INCH LEE MS LAW ENFORCEMENT
0433 PM HAIL 1 S WALCOTT 36.02N 90.67W
06/16/2011 E1.00 INCH GREENE AR PUBLIC
QUARTER SIZED HAIL NEAR HIGHWAY 141.
0444 PM HAIL JONESBORO 35.82N 90.69W
06/16/2011 E1.00 INCH CRAIGHEAD AR BROADCAST MEDIA
0527 PM HAIL NEUHARDT 35.06N 90.33W
06/16/2011 E0.88 INCH CRITTENDEN AR TRAINED SPOTTER
0530 PM HAIL NEUHARDT 35.06N 90.33W
06/16/2011 E1.75 INCH CRITTENDEN AR TRAINED SPOTTER
UPTO GOLF BALL SIZED HAIL IN NEUHARDT.
0538 PM HAIL SARDIS 34.43N 89.91W
06/16/2011 E0.88 INCH PANOLA MS TRAINED SPOTTER
NICKEL SIZE HAIL.
0540 PM HAIL 5 W MARIANNA 34.77N 90.85W
06/16/2011 E1.50 INCH LEE AR TRAINED SPOTTER
QUARTER TO PING PONG BALL SIZED HAIL NEAR HIGHWAY 79
0545 PM TSTM WND DMG KENNETT 36.24N 90.05W
06/16/2011 DUNKLIN MO EMERGENCY MNGR
TREES DOWN IN KENNETT
0550 PM TSTM WND DMG 3 WSW KENNETT 36.22N 90.10W
06/16/2011 DUNKLIN MO EMERGENCY MNGR
FARM SHOPT LOST ROOF AND BACK WALL NEAR COUNTY ROAD 535
AND HWY Y.
0555 PM HAIL NEUHARDT 35.06N 90.33W
06/16/2011 E1.00 INCH CRITTENDEN AR TRAINED SPOTTER
QUARTER SIZED HAIL NOW IN NEUHARDT.
0625 PM FUNNEL CLOUD 2 E WARDELL 36.35N 89.78W
06/16/2011 PEMISCOT MO LAW ENFORCEMENT
POSSBILE TORNADO...MAYBE DAMAGE...LAW ENFORCEMENT
RESPONDING TO SITE.
0649 PM HAIL OLIVE BRANCH 34.95N 89.83W
06/16/2011 E0.75 INCH DESOTO MS NWS EMPLOYEE
0649 PM HAIL OLIVE BRANCH 34.95N 89.83W
06/16/2011 E0.88 INCH DESOTO MS TRAINED SPOTTER
NICKEL SIZE HAIL NEAR HACKS CROSS AND OLD 78.
0651 PM TSTM WND DMG CRAWFORDSVILLE 35.23N 90.33W
06/16/2011 CRITTENDEN AR PUBLIC
TREES DOWN
0655 PM TSTM WND GST 2 S DOWNTOWN MEMPHIS 35.10N 90.05W
06/16/2011 E73.00 MPH SHELBY TN ASOS
ASOS RECORDED PEAK WIND OF 73 MPH AT 655
0658 PM HAIL SOUTHAVEN 34.97N 90.00W
06/16/2011 E1.00 INCH DESOTO MS AMATEUR RADIO
QUARTER SIZE HAIL NEAR ELMORE AND GOODMAN
0700 PM LIGHTNING HERNANDO 34.83N 89.99W
06/16/2011 DESOTO MS AMATEUR RADIO
LIGHTNING STRIKE HIT HOUSE CAUSING FIRE.
0702 PM TSTM WND DMG LOOXAHOMA 34.60N 89.84W
06/16/2011 TATE MS AMATEUR RADIO
TREE DOWN ON POWERLINE
0705 PM HAIL GERMANTOWN 35.09N 89.79W
06/16/2011 E1.50 INCH SHELBY TN TRAINED SPOTTER
QUARTER TO PING PONG BALL SIZE HAIL. STARTED AT ABOUT 705
PM AND LASTED FOR ABOUT 5 MINUTES.
0705 PM FUNNEL CLOUD HERNANDO 34.83N 89.99W
06/16/2011 DESOTO MS TRAINED SPOTTER
SPOTTER SHOW FUNNEL CLOUD WHILE ON I-55.
0708 PM TSTM WND DMG MILLINGTON 35.33N 89.89W
06/16/2011 SHELBY TN PUBLIC
TREES DOWN IN THE WAVERLY AREA.
0712 PM HAIL 1 NNE GERMANTOWN 35.10N 89.78W
06/16/2011 M2.00 INCH SHELBY TN NWS EMPLOYEE
2.25 INCH HAIL IN GERMANTOWN.
0712 PM HAIL 1 NNE GERMANTOWN 35.10N 89.78W
06/16/2011 E1.00 INCH SHELBY TN NWS EMPLOYEE
0715 PM HAIL 3 SW CORDOVA 35.12N 89.81W
06/16/2011 E1.00 INCH SHELBY TN NWS EMPLOYEE
0715 PM TSTM WND GST CORDOVA 35.15N 89.78W
06/16/2011 E60.00 MPH SHELBY TN NWS EMPLOYEE
0715 PM TSTM WND GST CORDOVA 35.15N 89.78W
06/16/2011 M60.00 MPH SHELBY TN TRAINED SPOTTER
SPOTTER MEASURED 60 MPH GUST ON PERSONAL WEATHER STATION
0715 PM HAIL CORDOVA 35.15N 89.78W
06/16/2011 E1.75 INCH SHELBY TN NWS EMPLOYEE
0717 PM HAIL 2 N GERMANTOWN 35.12N 89.79W
06/16/2011 M1.25 INCH SHELBY TN NWS EMPLOYEE
1.25 INCH HAIL AND HIGH WINDS ABOUT 60 MPH.
0720 PM TSTM WND DMG BURLISON 35.56N 89.78W
06/16/2011 TIPTON TN PUBLIC
TREES DOWN
0722 PM HAIL BARTLETT 35.22N 89.84W
06/16/2011 E0.88 INCH SHELBY TN TRAINED SPOTTER
0730 PM TSTM WND GST ARLINGTON 35.28N 89.66W
06/16/2011 E65.00 MPH SHELBY TN COUNTY OFFICIAL
METEOROLOGIST ESTIMATED A 65 MPH WIND GUST WITH STORM.
&&
TLSJRLocal storm report, Jun 16, 7:46 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD ATOKA 35.45N 89.77W
06/16/2011 TIPTON TN TRAINED SPOTTER
WIDESPREAD FLOODING...WATER COVERING HWY 51 IN LOW SPOTS.
0715 PM TSTM WND GST ATOKA 35.45N 89.77W
06/16/2011 M63.00 MPH TIPTON TN TRAINED SPOTTER
WIND GUST MEASURED ON WEATHER STATION OF 63 MPH.
0720 PM TSTM WND GST ELLENDALE 35.23N 89.83W
06/16/2011 E60.00 MPH SHELBY TN NWS EMPLOYEE
0720 PM HAIL ELLENDALE 35.23N 89.83W
06/16/2011 E0.88 INCH SHELBY TN NWS EMPLOYEE
&&
TLSJRLocal storm report, Jun 16, 8:04 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
804 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL SARDIS 34.43N 89.91W
06/16/2011 E0.88 INCH PANOLA MS TRAINED SPOTTER
0710 PM HAIL 1 E GERMANTOWN 35.09N 89.77W
06/16/2011 E1.00 INCH SHELBY TN NWS EMPLOYEE
0711 PM HAIL GERMANTOWN 35.09N 89.79W
06/16/2011 E2.00 INCH SHELBY TN TRAINED SPOTTER
0715 PM HAIL GERMANTOWN 35.09N 89.79W
06/16/2011 E1.00 INCH SHELBY TN PUBLIC
0715 PM HAIL WYNNE 35.23N 90.79W
06/16/2011 E0.88 INCH CROSS AR TRAINED SPOTTER
NICKEL SIZE HAIL COVERING GROUND.
0735 PM HAIL ARLINGTON 35.28N 89.66W
06/16/2011 E0.88 INCH SHELBY TN TRAINED SPOTTER
0740 PM HAIL OLIVE BRANCH 34.95N 89.83W
06/16/2011 E1.00 INCH DESOTO MS TRAINED SPOTTER
QUARTER SIZE HAIL NEAR HWY 78 AND MAGNOLIA DRIVE.
&&
TLSJRLocal storm report, Jun 16, 8:08 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
808 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST BOLIVAR 35.26N 89.00W
06/16/2011 E60.00 MPH HARDEMAN TN TRAINED SPOTTER
&&
RRHLocal storm report, Jun 16, 8:13 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 1 SE CORDOVA 35.14N 89.76W
06/16/2011 E1.00 INCH SHELBY TN TRAINED SPOTTER
QUARTER SIZE HAIL AND 50 MPH WINDS WITH SOME TREES DOWN
NEAR WALNUT GROVE AND SANGA
0755 PM TSTM WND GST BOLIVAR 35.26N 89.00W
06/16/2011 E60.00 MPH HARDEMAN TN EMERGENCY MNGR
0758 PM LIGHTNING SOUTHAVEN 34.97N 90.00W
06/16/2011 DESOTO MS AMATEUR RADIO
LIGHTNING STRUCK APARTMENT IN SOUTHAVEN.
&&
TLSJRLocal storm report, Jun 16, 8:30 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG ALAMO 35.78N 89.12W
06/16/2011 CROCKETT TN EMERGENCY MNGR
POWER LINES DOWN ON JOHNSON ROAD...TREES DOWN...DAMAGE TO
A STORAGE BUILDING.
&&
TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:13 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 47 min |
| Jun 16, 7:17 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 5 more | 43 min |
| Jun 16, 7:39 PM CDT | Flash Flood Warning | MEG | Lauderdale, Tipton | 3 hr |
| Jun 16, 7:59 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Decatur, Fayette, Gibson and 6 more | 61 min |
| Jun 16, 9:28 PM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson | 3 hr |
| Jun 17, 1:40 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 35 min |
| Jun 17, 2:01 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 29 min |
| Jun 17, 4:39 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lauderdale | 18 min |
| Jun 17, 4:59 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale | 31 min |
| Jun 17, 5:06 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 39 min |
| Jun 17, 5:11 AM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Madison, Tipton | 2 hr |
| Jun 17, 5:19 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale | 26 min |
| Jun 17, 5:40 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 35 min |
| Jun 17, 6:01 AM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 44 min |
| Jun 17, 6:43 AM CDT | Special Weather Statement | MEG | Fayette | 32 min |
| Jun 17, 7:08 AM CDT | Special Weather Statement | MEG | Weakley | 22 min |
| Jun 17, 7:31 AM CDT | Flash Flood Warning | MEG | Fayette | 119 min |
| Jun 17, 7:50 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Obion, Weakley | 25 min |
| Jun 17, 8:12 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Madison | 33 min |
| Jun 17, 8:44 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison | 46 min |
| Jun 17, 9:29 AM CDT | Flash Flood Warning | MEG | Crockett, Gibson, Haywood, Henderson, Madison | 3 hr |
| Jun 17, 9:31 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 44 min |
| Jun 17, 9:57 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 9 hr |
| Jun 17, 11:03 AM CDT | Special Weather Statement | MEG | Dyer | 27 min |
| Jun 17, 1:15 PM CDT | Special Weather Statement | MEG | Henry | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.